RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2007 Volume 19, Issue 5, Pages 137–158 (Mi aa139)

Research Papers

Iversen's formula for the second Chern classes of regular surfaces in any characteristic

I. B. Zhukov

St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: The formula mentioned in the title is proved.

Keywords: Euler characteristic, Chern class, ferocious ramification, wild different.

MSC: 14J29

Received: 23.05.2007


 English version:
St. Petersburg Mathematical Journal, 2008, 19:5, 775–791

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025